# SDR UPS01836594

- Difficulty date: August 1, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 75,309 hours, 25,673 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 LEFT WING L/E UPPER SKIN HAS SCREWS PULLING THRU SKIN AT XFS 883. REPAIRED SKIN IAW SRM 57-2-1 FIG 2H.
